# SDR 2004F00000

- Difficulty date: March 18, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 1 ENGINE OIL PRESSURE SLOWLY DROPPED TO RED LINE AND THE LOW OIL PRESSURE LIGHT CAME ON.  ENGINE WAS SECURED AND THE AIRCRAFT WAS LANDED AT ANCHORAGE WITHOUT INCIDENT.  INSPECTION REVEALED HEAVY METAL CONTAMINATION IN THE OIL FILTER, FERROUS AND NON-FERROUS METAL.  SPECIFIC SOURCE OF FAILURE NOT YET DETERMINED.  ENGINE REMOVED FOR OVERHAUL.  (M)
